# SDR USAA070473

- Difficulty date: June 22, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 50,460 hours, 50,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BL 0 FASTENER HOLE AT ATTACH POINT TO BS 312 FLOORBEAM UPPER CHORD HAS CRACK.  FAB'D & INSTALLED NEW REPAIR ANGLE PER SRM 51-70-13, DEFECT SIZE:  .500 INCH.
